# SDR SWAA2012081306649

- Difficulty date: July 19, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 43,769 hours, 25,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 360, BETWEEN STR 8R TO STR 9R.  REPAIRED FRAME IAW ER AND EA.
